# SDR A6WA201140718

- Difficulty date: July 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR HANDLE CUT OUT GOUGED ON AFT SIDE REPAIRED IAW REO 601R-52-41-182.
